New Mexico, 2013

Drought in New Mexico, April 1 to 30, 2013

April 1 to 30, 2013 · NWS ABQ · 40 events in 40 counties and zones

Drought severity drastically increased across portions of central and western New Mexico throughout the month of April. Only a few storms brought precipitation to the state during the month, and those storms were focused on northern areas of the state.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Drought severity drastically increased across portions of central and western New Mexico throughout the month of April.

Only a few storms brought precipitation to the state during the month, and those storms were focused on northern areas of the state. Percent of normal precipitation was well below normal for northern and central New Mexico. Most locations in eastern and central New Mexico were under 25% of normal. Along the Rio Grande Valley percent of normal inched up to 25-50% of normal. Areas in the west, northwest and north central ranged from 50-90% of normal with some isolated pockets of values at or over 100% mostly in the higher terrain areas along the peaks of mountain ranges.

To start the month off Extreme drought (D3) covered nearly 50% of the state covering most of the eastern plains extending as far west as the west central mountains with some Exceptional drought (D4) speckled across this area. Severe drought (D2) covered the remainder of the area with some Moderate drought (D1) holding on in the San Francisco River Valley and in portions of the far northwest highlands. One week into the month D3 conditions had crept all the way to the western border between AZ and NM in the west central plateau. Into the latter half of the month D3 conditions had increased to cover 77% of the area with all areas in the northwest returning to D2. By the end of the month with most of the state in D3, D4 conditions increased along central NM in the Rio Grande Valley extending from Bernalillo past Socorro southward. D4 increased from 4% at the beginning of the month to 24% by months end. The far northwest highland zone which was making an attempt at getting out of drought was sucked back into D2 conditions. The San Francisco River Valley zone which was had thus far managed to stay out of drought conditions was no longer successfully and now every zone in the ABQ CWA is experiencing D2 or higher drought conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Mar 31, 10:50 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 31, 10:50 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 PM MDT SUN MAR 31 2013

.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS THROUGH MONDAY EVENING.
MAINLY SCATTERED MID-LEVEL CUMULUS CLOUDS WILL HANG AROUND NORTHERN AND
CENTRAL NM OVERNIGHT AS A VERY SUBTLE UPPER LEVEL WAVE SLIDES NORTHEASTWARD
THROUGH THE STATE. ZONAL FLOW ALOFT ON MONDAY WILL LEAD TO INCREASING
WEST AND SOUTHWEST WINDS AT MOST TERMINALS MONDAY AFTERNOON. BACKDOOR
FRONT EXPECTED TO SLIDE SWWD THROUGH NE NM MONDAY MORNING...PUSHING
TO NEAR A KRTN TO KTCC LINE BY MIDDAY STALLING DURING THE AFTERNOON.
THE FRONT WILL THEN SURGE WWD MONDAY EVENING...REACHING THE EAST
SLOPES OF THE SANGRE DE CRISTOS AROUND SUNSET. GULF MOISTURE WILL
ALSO SURGE WWD MONDAY EVENING...POSSIBLE RESULTING IN MVFR/IFR
CIGS VCNTY KTCC TOWARD 06Z TUESDAY.

33

.PREV DISCUSSION...306 PM MDT SUN MAR 31 2013...
WITH THE MID TO HIGH LEVEL CLOUDINESS SCOURED OUT WE ARE ABLE TO
SEE NEW CUMULUS DEVELOP OVER THE HIGHER TERRAIN OF CENTRAL TO
WESTERN NEW MEXICO. SOME ANEMIC RADAR ECHOES HAVE PERCOLATED AS
WELL...SO SOME VIRGA AND PERHAPS DRY THUNDERSTORMS WILL REMAIN A
POSSIBILITY INTO THE EARLY EVENING. LAST NIGHT THE SURFACE FRONT
PLUNGED THROUGH THE EASTERN HALF OF THE FORECAST AREA WITH A
PUNCH. DEWPOINTS RESPONDED UPWARDS INTO THE 30S...AND AS
ADVERTISED THE WINDS HAVE ALREADY VEERED SOUTHERLY. DESPITE THE
BETTER LOW LAYER MOISTURE BEING IN THE EAST...THE MID LEVEL
TEMPERATURE LAPSE RATES ARE NOT STEEP ENOUGH TO YIELD ANY VERTICAL
CUMULIFORM DEVELOPMENT WHEREAS THE HIGHER TERRAIN HAS SOME UPSLOPE
TO OVERCOME THE MOISTURE DEFICIENCY. CURRENTLY OUR PACIFIC STORM
IS CRASHING INTO THE NORTHERN CALIFORNIA COAST...AND IS ALREADY
STRETCHING AND ELONGATING A BIT ON A WEST-EAST AXIS.

THE FORECAST MODELS CONTINUE TO TREND FARTHER NORTH WITH THE TRACK
OF THIS UPPER LOW INTO THE DESERT SOUTHWEST...ROUGHLY 200 MILES OR
SO FARTHER NORTH THAN WAS SHOWN JUST 24 HOURS AGO. THIS OF COURSE
INHIBITS FORECAST CONFIDENCE...NOT TO MENTION THE PERSISTENT
DIFFERENCES AMONG DIFFERENT MODEL MEMBERS REGARDING THE STRONGER
BACK DOOR FRONT THAT WILL IMPACT THE PLAINS MONDAY AND TUESDAY.
THE NAM IS THE MOST BULLISH WITH THE TIMING AND WESTWARD
PROGRESSION OF THE SURFACE FRONT...AND ALSO RUNS THE FASTEST WITH
THE UPPER LEVEL LOW TRACKING INTO UTAH BEFORE GENTLY NUDGING
SOUTHEASTWARD INTO NM...OVERALL BEING AN OUTLIER. STILL IT IS
DIFFICULT TO IGNORE THE NAM COMPLETELY DUE TO IT'S USUAL BETTER
PERFORMANCE WITH HANDLING BACK DOOR FRONTS. HAVE BLENDED WITH THE
MODELS IN MOST ASPECTS OF THE FORECAST...DRAGGING THE FRONT INTO
NE NM MONDAY...CLOSE TO THE CENTRAL MOUNTAIN CHAIN TUESDAY...AND
EVENTUALLY THROUGH THE RIO GRANDE VALLEY BY TUESDAY NIGHT.

POPS REMAIN FAIRLY LOW IN THE EAST MONDAY...BUT CLOSE ATTENTION
WILL HAVE TO BE PAID TO THIS AREA. IF HIGHER DEWPOINTS CAN
COLLECT/POOL AHEAD OF A STRONGER/FASTER THAN ANTICIPATED FRONT
SOME CONVECTION...PERHAPS EVEN STRONG...COULD IGNITE. POPS ARE
THEN PROGRESSIVELY INCREASED OVER THE EASTERN HALF OF THE FORECAST
AREA...WITH THE INTENT OF FAVORING THE EAST SLOPES WITH UPSLOPE
PROCESSES. THE NORTHWEST WILL ALSO BEGIN TO SEE SOME PRECIPITATION
MONDAY...INCREASING INTO TUESDAY AS DIFFLUENCE AND DYNAMICS ALOFT
ARRIVE. COLDER TEMPERATURES WILL ACCOMPANY THE BACK DOOR
FRONT...BUT SUCH HIGH UNCERTAINTY ON THE TIMING AND EXTENT OF THE
FRONTAL PUSH IS GOING TO WREAK HAVOC ON MAX TEMPS TUESDAY AND MIN
TEMPS WEDNESDAY MORNING. COLDER AIR ALOFT WILL NOT FULLY INVADE
NORTHERN NM UNTIL TUESDAY NIGHT...OFFERING THE BEST WINDOW FOR
SNOW ACCUMULATIONS OVER THE EASTERN SANGRES AND FAR NORTHEAST
HIGHLANDS AND HIGH PLAINS.

ON WEDNESDAY THE LOW GETS PUSHED INTO THE CENTRAL PLAINS OF THE
NATION WITH SOME UNSETTLED NORTHWEST FLOW PERSISTING OVER NM.
ISOLATED TO SCATTERED SHOWERS CAN BE EXPECTED WITH NEAR AVERAGE
TEMPERATURES IN THE WEST AND READINGS OF 8 TO 15 BELOW NORMAL IN
THE EAST. AN UPPER LEVEL RIDGE REMAINS IN ALL MODEL PROGNOSES FOR
THURSDAY WHICH WILL THEN FLATTEN BY FRIDAY. THE FLATTENING
RIDGE AND CONSEQUENT STRONGER WESTERLIES WILL COUPLE WITH A LEE
SIDE SURFACE LOW/TROUGH TO RE-INTRODUCE SOME BREEZY TO WINDY
CONDITIONS TO THE FORECAST AREA WHILE WEAK DISTURBANCE MOVE NORTH
OF NM FRIDAY. IN THE LONG RANGE MODELS ARE IN REASONABLE AGREEMENT
ABOUT A HIGH AMPLITUDE LOW IMPACTING THE AMERICAN SOUTHWEST.

52

.FIRE WEATHER...
LAST NIGHT/S FRONT WAS MORE VIGOROUS THAN MODELS PREDICTED...AND
PUSHED SOME LOW LEVEL MOISTURE INTO THE RGV. AS A CONSEQUENCE...AT
LEAST IN PART...THERE HAS BEEN MORE CU DEVELOP EARLIER TODAY THAN
YESTERDAY OVER ALL OF THE HIGHER TERRAIN...ALTHOUGH ATTM NO
LIGHTNING HAS BEEN DETECTED. RH RECOVERIES TONIGHT WILL BE AT LEAST
GOOD OVER MUCH OF THE EAST AND IN PORTIONS OF THE FAR WEST AND NORTH
BUT ONLY FAIR TO POOR IN MUCH OF THE RGV. THE POTENTIAL FOR DRY
LIGHTNING SHOULD DIMINISH BY LATE EVENING.

MONDAY WILL SEE THE UPPER LOW CIRCULATING OVER CENTRAL CA AND
SPAWNING THUNDERSTORMS OVER NV THIS AFTERNOON MOVING INTO THE GREAT
BASIN. MODELS FIGHTING THE BATTLE OF THE DRY VERSUS THE WET MONDAY
INTO TUESDAY NIGHT. 12Z NAM AND OTHERS AT ODDS DETERMINING THE SPEED
AND IMPACT OF THE INCOMING FRONT...AS WELL AS THE EVOLUTION OF THE
UPPER LOW...WHICH THERE IS A LEAST A HINT THAT SOME ADDITIONAL
ENERGY MAY DIG FARTHER SOUTH. CHANCES FOR WETTING PRECIPITATION
INCREASE MONDAY AFTERNOON IN THE NE AND ALONG THE TEXAS BORDER BUT
DRY CONVECTION WILL BE POSSIBLE OVER THE NORTHWEST/CHUSKA AND NORTH
CENTRAL MTS. THERE REMAINS POTENTIAL FOR SPOTTY CRITICAL CONDITIONS
WEST CENTRAL AND SOUTHWEST MTS AND POSSIBLY CENTRAL HIGHLANDS BUT
NOT REALLY THAT WIDESPREAD GRID WISE TO GO AHEAD WITH A
WATCH...ALTHOUGH WOULD NOT BE SURPRISED TO SEE IT A LITTLE WINDIER
AND DRIER THAN WHATS CURRENTLY PREDICTED.

BY TUESDAY...HIGH TEMPERATURES IN THE EAST WILL BE 5 TO NEAR 25
DEGREES COOLER THAN NORMAL...WHEN THE IMPACT OF A SLOWER OR FASTER
MOVING FRONT MAY BE GREATEST. AN EAST WIND INTO THE UPPER/MIDDLE RGV
COULD PRESUMABLY START MONDAY NIGHT AS THE NAM SUGGESTS...OR HOLD
OFF UNTIL TUESDAY NIGHT AS MOST OF THE OTHER MODELS INDICATE. THE
TIMING MAY IMPACT RH RECOVERIES MONDAY NIGHT...FOR THIS FORECAST
PACKAGE POOR RECOVERIES IN THE RGV ARE FORECAST. OTHERWISE...THE
CENTRAL MT CHAIN EASTWARD...WILL HAVE THE BEST CHANCES FOR WETTING
RAIN...WITH THE SOUTHWEST THE LEAST.

FOR THURSDAY AND FRIDAY DRIER AND WARMER CONDITIONS ARE FORECAST.
WESTERLY WINDS ALOFT WILL STRENGTHEN...AND CRITICAL CONDITIONS COULD
DEVELOP OVER THE NORTHEAST AND EAST CENTRAL FRIDAY AFTERNOON...THEN
RETURN SATURDAY AND SUNDAY AFTERNOONS.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

33
Hazardous weather outlook, Mar 31, 4:57 AM MST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MDT SUN MAR 31 2013

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
557 AM MDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY NIGHT THROUGH WEDNESDAY MORNING...A FEW TO SEVERAL INCHES
OF SNOW ACCUMULATION WILL BE POSSIBLE ACROSS THE NORTHERN
MOUNTAINS...AND A FEW INCHES WILL BE POSSIBLE ACROSS THE NORTHEAST
HIGHLANDS AND NORTHEAST PLAINS. AN UPPER LEVEL LOW PRESSURE SYSTEM
WILL CROSS NORTHERN NEW MEXICO FROM THE WEST AND DRAW A STRONG
BACK DOOR COLD FRONT INTO THE STATE. HIGH TEMPERATURES TUESDAY
WILL BE AS LOW AS 24 DEGREES BELOW NORMAL ACROSS THE FAR EASTERN
PLAINS.

FRIDAY...THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS
TO DEVELOP ACROSS MUCH OF THE HIGHLANDS AND PLAINS EAST OF THE
SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS. SOUTHWEST WINDS
WILL STRENGTHEN AS AN UPPER LEVEL TROUGH PASSES NORTH OF NEW
MEXICO AND A STRONG SURFACE TROUGH DEVELOPS IN THE LEE OF THE
SANGRE DE CRISTO MOUNTAINS. HIGH TEMPERATURES WILL CLIMB 5 TO 11 DEGREES
ABOVE NORMAL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

Event by event

40 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Other Federal Agency

Drought, Chuska Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Other Federal Agency

Drought, Far Northwest Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Far Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northwest Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, San Juan Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Other Federal Agency

Drought, Jemez Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Upper Rio Grande Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2013Every state in 2013This day in weather historyWarnings in New Mexico, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 438253, 438254, 438255, 438256, 438257, 438258, 438260, 438261, 438262, 438263, 438264, 438265, 438266, 438267, 438268, 438269, 438270, 438271, 438272, 438273, 438274, 438275, 438276, 438277, 438278, 438279, 438280, 438281, 438282, 438283, 438284, 438285, 438286, 438287, 438288, 438289, 438290, 438291, 438292, 438293.